# SDR USAA000599

- Difficulty date: April 25, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEELBEAM CORRODED 1 INCH BY 11 INCHES, STATION 500C PLUS 17 TO 500D PLUS 8 STRINGER 28R.  INSTALLED DOUBLER PER EA66939.  (M)
